Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Holomorphic functions operating in Hermitian Banach algebras

Author: A. El Kinani
Journal: Proc. Amer. Math. Soc. 111 (1991), 931-939
MSC: Primary 46K05; Secondary 46H30
MathSciNet review: 1055771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove that Hermitian algebras are the natural framework for the results of Ky Fan on analytic functions of a proper contraction.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K05, 46H30

Retrieve articles in all journals with MSC: 46K05, 46H30

Additional Information

PII: S 0002-9939(1991)1055771-5
Keywords: Hermitian algebra, harmonic functional calculus, Hermitian element, invertible element
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia